# SDR 98ZZZX1889

- Difficulty date: May 6, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N614
- Make and model: Bell 206B
- Aircraft serial: 1200
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Belt
- Part number: FDC2700
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BELT BUCKLE IS SEVERELY CORRODED ON THE MALE FITTING AT THE WEBBING ATTACHMENT.  THE PLATING HAS BEEN EATEN AWAY FROM THE AREA UNDER THE WEBBING.  SURFACE CORROSION IS STARTING ON THE BOTTOM OF THE BUCKLE.  SUBMITTER STATED IT IS BELIEVED THAT IMPROPER CLEANING OF THE BELTS MAY HAVE ACCELERATED THE CORROSION UNDER THE WEBBING.
